# SDR UIEA2024072300728

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW T/E O/B FORE FLAP FOUND DELAMINATION( PERFORMED REAPIR AT DELAMINATION AREA IAW SRM 51-70-07 PAR 5.A (1). NO FURTHER DEFECTS NOTED )
